# SDR ASAA2017060220951

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 34,688 hours, 10,525 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC INOPERATIVE.  ACFT GROUNDED.   PULLED AND RESET THE LT FMC COMPUTER CIRCUIT BREAKER NR 1 FMC. NO 1 FLT NR 1 FMC OPS CHECKED NORMAL IAW AMM 34-61-00-710-801.
